# SDR SWAA2024070206460

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,183 hours, 15,884 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD BREAK ASSY CRACKED AT THE INBD END STA 540 LEFT OF CENTER IN FWD CARGO A/C DIST BAY<[01] REMOVED AND REPLACED BREAK ASSY PER SRM 51-40-02.
